Terrifying side effects

Discussion in 'Therapy and Medication' started by Skylar, Nov 4, 2015.

  1. Skylar

    Skylar Well-Known Member

    I have been using Anafranil for almost a week. And I also started using Prozac just yesterday. Prozac is for mornings and Anafranil for evenings. My problem is last night I couldn't get any sleep at all and around 3.37 am I started feeling very very bad even though I had a nice day. I was filled with sad and frightening thoughts and I felt very very bad. I can't remember what scenarios I made up in my mind but I remember the feeling. I feel better now but I don't know what I should do about meds.
     
  2. True-Lee

    True-Lee Well-Known Member


    Skyler, I am so sorry, I do not know anything about the Anafranil, I have taken Prozac, My oldest brother did as well, I guess he had some side effects, I never did, I had side effects with a lot of other ones, I hurt for you, I do not know anything about most of the new ones, I am sorry I can not be more helpful! I was taking the max dosage for Prozac, Prozac did help me with migraines as well!
    I have to go to a Dr today, I am on day 6 of a migraine now, I will probably have to go to out patient, let them put me out!
    I certainly hope you do not have to put up with lots of side effects! Take Care Be safe, Be Gentle!
     
  3. Skylar

    Skylar Well-Known Member

    Thank you Lee for your concern. I guess it affects everybody differently. If this keeps up I won't have any choice but to visit the doctor again. Anafranil made my stomach really bad but I don't feel like throwing up anymore and I can eat again. I hope Prozac's side effects don't last long too.
     
  4. True-Lee

    True-Lee Well-Known Member

    So if I hear you right you could not sleep and it upsets your stomach as well as the feelings you had?
    curious what side effects from Prozac? only If you don't mind sharing?
     
  5. Skylar

    Skylar Well-Known Member

    I think not sleeping was Prozac's effect. Anafranil is for nights because it helps me to sleep. I talked with my mom, she is a nurse and she said I should have taken Prozac around 8 am. But I took it at 11.30 am. She said that might have been the reason behind it and she will call my doctor tomorrow and we'll know more about it.
     
  6. True-Lee

    True-Lee Well-Known Member

    Yes Skyler they had me down to take Prozac at night it should have been first thing in the morning! I agree with your mom. I think you will do good with it once it is in your system unless you have any other issues with it!, I never had any,I hope you will do well!
    Be gentle like you really are! Be safe
     
  7. Skylar

    Skylar Well-Known Member

    Well couldn't get any useful Intel today, my mom talked to the doctor but she misunderstood what I said to her. So I didn't take any of my pills today. Tomorrow I'll go to hospital to see a doctor. Thanks Lee for your kind words.
     
  8. True-Lee

    True-Lee Well-Known Member

    Skyler, I am sorry that you did not get any useful intel, I hope you didn't try me for some? I have none! lol
    I am sorry I tried to be punny! I should give up the idea of trying to be a comic. I started A joke, it Started The Whole World Crying! I didn't even see, that the joke was on me!
    I have taken something for my Migraine it did ease the pain yesterday but never stopped it! I do hope that you get to see the Dr. I want to know what you thought about the Movie the 2nd time, I am content to wait until you are feeling better I am sitting here with my head and neck aching and hurting. I am doing OK, I really do not want you to worry about me. I have gotten more or less use to it by now!
    You focus on you, I mean that because you are just starting your life, mine is slowing down. I do hope that you are feeling better soon. Please Take Care of Yourself, I hope those new girls are going to work out with you! Be Safe and Be gentle on yourself! Ihope ti did not write to much today! winks!:p
     
  9. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Good luck at the hospital skylar. I didn't notice any bad side effects from proactive but have had some terrifying side effects from some others. Please let us know how it goes.
     
  10. Skylar

    Skylar Well-Known Member

    You are a medicine with no side effects lol :D I talked with my counsellor teacher and I will probably see a psychiatrist in monday, apparently the psychiatrists were gone for some conference.
     
  11. Skylar

    Skylar Well-Known Member

    Thank you Petal. Will do. I haven't taken them for 2 days and won't take any until I speak with the doctor. I have been awake for over 4 days now lol. I am looking forward to get any sleep at all.